MAUDE Adverse Event Report: ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERSTITCH IMPLANT, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERSTITCH IMPLANT, CURVED
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a curved fiber stitch implant, ar-4570, was being used in a meniscus repair procedure.When attempting the first plunge, the needle bent, then appeared to shear off.It stayed in the plastic depth stop, and so did not come loose as a separate piece from the device.The surgeon removed the device in one piece.He was able to complete the meniscal repair with another all-inside device with no adverse effect to the patient.
 
Additional Manufacturer Narrative
Confirmed.Evaluation revealed the needle bent due to wrong use.

Brand Name
FIBERSTITCH IMPLANT, CURVED
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9607432
Report Number1220246-2020-01593
Device Sequence Number14113913
Product Code MBI
UDI-Device Identifier10818674021798
UDI-Public10818674021798
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K190125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFIBERSTITCH IMPLANT, CURVED
Device Catalogue NumberAR-4570
Device Lot Number19M07
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;